I have had 4 shots now. Afrer my 2 shot my whole periods quit but after my 3 shot I started to get very bad pain in lower belly n then after my 4 shot about a week after I started my period n not quit its been over 2 months it gos from light to heavy with bad pains I been to er they dont say much about it just gives me meds for pain. Is this cause if shot normal or is it a side a affected as I took pills about 15 years ago n they did same thing. Its get so bad I cant carry my baby around which he just truned one
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2013 • 1 answer
Posted 23 Jan 2014 • 2 answers
Posted 2 Nov 2014 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 16 days ago • 1 answer